# SDR DL76L992784

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 36,527 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL FOUND NUMBER 1 ENGINE WITH FAN BLADE DAMAGE AND FAN CASE DAMAGE.  MTC FERRY TO ATL FOR REPAIR.  REPLACED DAMAGED FAN BLADES AND 3 FAN EXIT GUIDE VANES BECAUSE OF DAMAGE.
